The safest way to take vitamins is through food.
There are lists on he web explaining what foods are rich in waht vitamins.
check your box and see how many MG of different b vitamins you get per tablet.
It is very unlikely to overdose with just 2 tablets ... it is more likely to overdose with 10 tablets per day over 30 - 90 days.
We hear a lot about B vitamins, a group of 8 distinct vitamins, each responsible for aiding various functions in the body. The functions of the vitamin B group range from supporting the rate of metabolism, promotion of healthy skin and hair, as well as memory support.* Since the vitamin B group is responsible for all of that good stuff, can you really get too much resulting in a vitamin B overdose? With some of the B vitamins, unfortunately, yes. In fact, a vitamin B6 overdose can lead to nerve toxicity, while B3 can lead to nausea, jaundice, and liver toxicity. Too much folic acid, too, can mask the symptoms of a B12 deficiency. So how much is too much? Typically, 300 mg of B6 is scary territory, while 2000 mg of B3 is risky. For folate, the Institute of Medicine recommends adult men and women not consume more than 1000 mg per day.
Overdosing on thiamine, or vitamin B-1, is rare but can cause severe symptoms. Mild symptoms of an overdose include weakness and a headache, the American Pregnancy Association reports. In some cases, high vitamin B-1 levels can cause a rapid, irregular heartbeat and low blood pressure. These symptoms can lead to cardiac problems. Some patients will develop a low blood pressure and convulsions.
There are few potential side effects from high doses of riboflavin. The most serious side effects concern an increased rate of allergic reactions in patients taking high doses of riboflavin. Symptoms of allergic reactions include swelling of the face or tongue, hives and difficulty breathing, Drugs.com states. Consult a doctor if you develop these symptoms after taking vitamin B-2. Riboflavin can also cause a harmless yellow-orange discoloration of your urine.
Overdosing on niacin, also called vitamin B-3, can lead to rare side effects. The most apparent symptom of a niacin overdose is a blurring of vision, the American Cancer Society says. This can be a sudden symptom that is disorienting and frightening. You may also experience gastrointestinal symptoms such as nausea, stomach pain and vomiting.
Pantothenic Acid and Biotin Overdose
Pantothenic acid, vitamin B-5, and biotin, vitamin B-7, are necessary for normal metabolism and the breakdown of proteins and carbohydrates. High doses of vitamin B-5 can cause severe diarrhea according to Medline Plus, a service of the National Institutes of Health. However, there are no known toxicities associated with biotin intake.
Toxic levels of pyridoxine have been known to cause a variety of muscular or nerve problems. You may experience burning pains, clumsiness, a loss of muscle coordination and even paralysis, the American Pregnancy Association reports. Vitamin B-6 toxicity can also cause rapid breathing and dyspnea
Folic Acid Overdose
Folic acid, or vitamin B-9, is dangerous when taken in high dosages. Normally, folic acid is given to help keep nerves healthy and ensure a healthy pregnancy. However, in doses greater than 15,000 ug per day, vitamin B-9 can cause damage to your central nervous system, the American Pregnancy Association warns. This may manifest as movement disorders, paralysis, pain or numbness.
Excess intake of cobalamin, or vitamin B-12, may cause some symptoms in patients. You may develop blood clots, itching, diarrhea and serious allergic reaction, Medline Plus says. To avoid these symptoms, take vitamin B-12 as recommended by your doctor.